MathSciNet Relay Station
MathSciNet bibliographic data
MR2267286 35Q53 (35B30)
Kappeler, T.; Topalov, P. Global wellposedness of KdV in $H^{-1}(\Bbb T,\Bbb R)$. Duke Math. J. 135 (2006), no. 2, 327–360.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement